# SDR AALA20100812TUL01

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 57,245 hours, 29,369 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND IN RADIUS OF FRAME STATION 864 RIGHT SIDE.  COMPLETED INSTALL FRAME REPAIR PER SR 09530282 AND K3290AG AND SERVICE BULLETIN MD80-53A301.
